Illinois Journal of Mathematics

Restricted product of the characteristic polynomials of matrices over a finite field

L. Carlitz

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 128-133.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054790

Digital Object Identifier
doi:10.1215/ijm/1256054790

Mathematical Reviews number (MathSciNet)
MR0204436

Zentralblatt MATH identifier
0166.03401

Subjects
Primary: 15.20
Secondary: 12.25

Citation

Carlitz, L. Restricted product of the characteristic polynomials of matrices over a finite field. Illinois J. Math. 11 (1967), no. 1, 128--133. doi:10.1215/ijm/1256054790. https://projecteuclid.org/euclid.ijm/1256054790


Export citation